Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sexually active gay male, have anal fissure, occasional constipation, pain on one side of the stomach, diagnosed as hemorrhoids. Could it be STI?

I am a sexually active gay male and about a year ago I noticed an anal fissure . It took me forever to finally get the guts to go to the doctors. Well I went and he told me its just a hermorhoid but I m wondering if it s more than just that and possibly an STI . I ve heard of LGV and it sort of sounds like what I have...I feel constipated sometimes, my left side of my stomach feels discomfort and in the back of that side...would you recommend me going back to him and telling him of my concerns or maybe go for another opinion?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
In sexually active gay male with anal fissure and hemorrhoids are more likely due to Lymphogranuloma Venereum (LGV). This infection is more common in unprotected anal sex. First try to get HIV test if it is positive can all the infections coincide due to immunosupression
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor